# SDR SWAA2022022869909

- Difficulty date: February 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737*
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON LEFT HAND FUSELAGE BETWEEN STA. 925+5' S20L AND S21 / [01] PERFORMED HFEC ON CRACK IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK LENGTH : 0.433';[18] REPAIR IS BEING ACCOMPLISHED UNDER TASK CARD EA NO:22-153-00509;[19] LOCATED AND DRILLED FUSELAGE SKIN AND REPAIR DOUBLER AS PER 51-40-05-0G-0 SRM 53-00-01-2R-3 REPAIR 3;[20] DOUBLER FABRICATED AND TRIMMED TO FINAL SIZE AS PER B737-700 SRM 53-00-01-2R-3 REPAIR 3 AND EA# 22-153-00509[25] MIX SEALANT BMS 5-95 AT 22:00 EASTERN TIME 02/18/2020; SQUEEZE OUT AND FASTENER INSTALLATION VERIFICATION DUE BY 18:00 EASTERN TIME 02/19/2020.;[26] INSTALLED REPAIR DOUBLER AS PER B737-700 SRM 51-40-02-0G-0; 53-00-01-2R-3 REPAIR 3 AND EA# 22-153-00509
